# SDR SWAA2020012840825

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,034 hours, 11,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD CORRODED BETWEEN BS 787 TO 847, RBL 26.  R&R THE WEB IAW SRM AND DWG.
